# SDR 7AHR201308002

- Difficulty date: January 8, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N831US
- Make and model: Doug DC-9-83
- Aircraft serial: 49791
- Aircraft time: 51,278 hours, 29,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 51,278 hours, 29,239 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT WING TO BODY FAIRING ACFT SKIN HAS EIGHT FASTNER HOLES WITH CORROSION. AFTER BLEND OUTS FOUND NUMEROUS FASTENER HOLES TO HAVE IN EXCESS OF 20 PERCENT MATERIAL LOSS.  REMOVED PRE-EXISTING DOUBLER. FABRICATED A REPLACEMENT DOUBLER IAW SRM 53-04, FIG 57.  INSTALLED REPAIR DOUBLER IAW IAW SRM 53-04, FIGURE 57.
